# SDR DHL9780305C

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, DENT WAS FOUND ON Z-FRAME AT FS 1560, STR 20.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLERS AND SHIMS, INSTALLED PER EO 97-01401, REPAIR 9.75 BY 2.75.
